Written by Joey Morgan - January 25, 2023
#Can You Feel Worse on HRT?Hormone Replacement Therapy (HRT) is a common treatment for menopause and various other hormone-related issues. While it can be effective in bringing relief to its intended users, it's important to understand that there can also be some negative side effects associated with the use of HRT. In some cases, individuals may even find their condition worsens after beginning HRT.
Below are some of the ways you may experience feeling worse when using HRT:
While these are just a few examples, there are many others ways in which one could experience feeling worse on HRT — including fatigue, joint pain and headaches among many others — so it's important to discuss all potential risks with your healthcare provider before beginning any form of hormones replacement therapy.
At HGH Treatment clinic our team of medical professionals offer comprehensive services related to hormone levels and management including hormone replacement therapies tailored specifically for individual needs and requirements! Our goal is not just ensure our patients receive maximum benefit from their treatments but also remain safe by closely monitoring their progress throughout the course of their therapies. Contact us today for more information!